# SDR MASA200800275

- Difficulty date: March 30, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- Aircraft time: 15,659 hours, 18,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1034 HNL - LEFT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
